Solution of the explosive percolation quest. II. Infinite-order transition produced by the initial distributions of clusters

Costa, R. A. Da; Dorogovtsev, S. N.; Goltsev, A. V.; Mendes, J. F. F.
Research areas:
Year:
2015
Type of Publication:
Article
Journal:
Physical Review E
Volume:
91
Number:
3
Pages:
1-15
ISSN:
1539-3755
DOI:
10.1103/PhysRevE.91.032140
Hits: 6081

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information